# SDR 2002UALA00401

- Difficulty date: March 6, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26876
- Aircraft time: 44,143 hours, 5,338 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN OVER RIGHT SIDE UPPER DECK DOOR IS INOP.  REPLACED LAMP.
